# SDR IPXA2020040653902

- Difficulty date: March 24, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice Strap
- Part number: ACA74871
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CSEAT TRACK SPLICE STRAP IS CORRODED AT STA. 625.00 AND X=-27.5.REMOVED, FABRICATED AND REPLACED SEAT TRACK SPLICE STRAP AT STA. 625.00 AND X= -27.5 IAW DWG. ACA7487 AND SRM 51-31-01. (MINOR)
